Skip to product information
1 of 3

Crescent Pharma Ltd

Paracetamol Tablets

Regular price
$2.00
Regular price
Sale price
$2.00
Tax included. Shipping calculated at checkout.
Pack Size

Paracetamol is a pain-relieving and fever-reducing medication that is widely used around the world. It is available over the counter and by prescription. Paracetamol works by blocking the production of certain chemical messengers in the body that cause pain and inflammation. It is safe and effective for treating mild to moderate pain, and headaches, and reducing fever. It is available in various forms including tablets, capsules, and liquid suspensions. When taken as directed, Paracetamol is a safe and effective option for managing pain and reducing fever.

Paracetamol 500mg Tablets. Paracetamol 500mg Tablets. Paracetamol 500mg Tablets.

Guarantees

GPHC & CQC Registered

We are registered with the Care Quality Commission & General Pharmaceutical Council

Discrete and Confidential

Order your meds today and have them delivered discretely to your doorstep

Same-Day Dispatch

Orders are delivered on the same day in London and next day nationwide

24 hours support

Our customer service team is available through live chat and email.

About Pain Relief

  • About Pain Relief

  • What causes Pain?

  • How can Pain be managed?

Pain is an experience everyone will have from time to time in their life. Pain has different levels and can range from a mild knock that hurts for a few moments to excruciating pain you feel when you seriously injure yourself. No matter what the severity you should always identify the cause of the pain and get the relevant treatment to heal this.

Depending on the cause of pain, you will both experience different ranges of pain and for different lengths of time. Pain can also have a knock on effect on your day to day life, for example, sleep can be affected by pain, leaving the individual weak and tired, which in turn can lead to other conditions such as a migraine.

Pain is caused by messages running through an individuals' nervous system in their body whenever there is damage, inflammation or irritation in the body, these pain sensors send electric signals directly to the brain which is translated as pain.

Individuals experience different levels of pain depending on the situation as the brain sends the necessary amount of ""pain strength"" based on the severity of the problem, and where its located.

Once the source of pain has been treated, these signals stop getting sent to the brain and you no longer feel the pain sensation on that area. However there is occasion where individuals continue you to feel pain after treated, this is known as chronic pain. Chronic pain usually effects those with underlying medical conditions such as arthritis. It can also occur because the individual has damage to the nervous system.

Whether your pain is long-term or has just started, the NHS recommends trying the following ten self-help steps. Get some gentle exercise to ease pain as it blocks pain signals to the brain, concentrate on your breathing, read books and leaflets on pain, get counselling to deal with emotions related to pain, distract yourself with another activity, share your story about pain, try to improve your sleep routine, take a self management course, keep in touch with friends and family and relax to beat pain, practicing relaxation techniques can help to reduce persistent pain.

More information about pain management - https://www.nhs.uk/conditions/end-of-life-care/controlling-pain-and-other-symptoms/

Treatment help rightangled
Order DNA test rightangled

Paracetamol Tablets

What is Paracetamol?

Paracetamol is for the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.

What is it used for?

• Paracetamol can be used for the relief of mild to moderate pain, such as toothache, cold & flu, fever, migraine, headaches and more

How does it work?

Paracetamol works by blocking chemical messengers in the brain that tell us we have pain. It also reduces fever by affecting the chemical messengers in the brain where body temperature is regulated.

What you need to know before you take paracetamol

Do not take paracetamol and tell your doctor if:
• You are allergic to the active substance or any of the other ingredients in your medicine
• Signs of an allergic reaction include a rash and breathing problems. There can also be swelling of the legs, arms, face, throat or tongue

How is it used?

Dosage: Swallow the caplets, preferably with a drink of water.
Adults, the elderly and children over 12 years: Take one or two caplets up to four times a day, as required.
Children 6 to 12 years: Half to one caplet up to four times a day, as required.

How do you take it?

• The usual dose of paracetamol is 2 caplets
• Swallow the caplets whole with a drink of water
• Wait at least 4 hours before taking another dose
• Do not take more than 4 doses in any 24-hour period

Possible side effects?

Like all medicines, this medicine can cause side effects, although not everybody gets them. Paracetamol is safe to take in pregnancy and while breastfeeding, at recommended doses. This medicine is generally well tolerated.

The following side effects may happen with this medicine:
Stop taking paracetamol and see a doctor or go to a hospital straight away if:
• You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle rash (urticaria). This may mean you are having an allergic reaction to paracetamol.
• You get serious skin reactions. Very rare cases have been reported.
Tell your doctor or pharmacist if any of the following side effects gets serious or lasts longer than a few days:
• You get infections or bruise more easily than usual. This could be because of a blood problem (such as agranulocytosis, neutropenia or thrombocytopenia). This side effect has only happened in a few people taking paracetamol.
(edited)

Customer service rightangled Doctor Blood Test rightangled Drugs DNA rightangled DNA test delivery rightangled

Got any questions?

Our customer service team is always here to help!

Reach out to us at anytime during normal working hours.

Monday to Friday from 8am to 5pm and weekends from 10am to 2pm.

Email us: pharmacy@rightangled.com


You can also visit our Help Centre page for FAQs and for more articles to read.

Visit our help centre